See Alike in...

Alike App

Browser

connn

682d

I haven't been on any medication in a long time. I had a near death experience while on medication for anxiety and I stopped taking it because I didn't like not feeling the things I thought I needed to feel in order to keep myself alive. I'm on a six month wait list to see my doctor again. wondering If getting on medication again is a mistake I heard antipsychotics make you gain weight and you go through heroin like withdrawals when you stop taking them. I feel really conflicted and that makes me feel guilty.

Top reply
    • Colocho

      673d

      ive gone from being prescribed 5 different kinds of prescriptions , staying medicated for months and choosing to go towards a non - pharmaceutical treatment approach without any real bad withdrawals or worsening symptoms. Makes no logical sense really but it can happen. I gained a bit of face fat from medications but it’s all gone now. surround yourself with supportive loving and caring people, pick up on an old hobby or get into new one is my suggestion. ( this was originally commented on somewhere else but figured id leave it on here too)

    • Colocho

      673d

      ive gone from being prescribed 5 different kinds of prescriptions , staying medicated for months and choosing to go towards a non - pharmaceutical treatment approach without any real bad withdrawals or worsening symptoms. Makes no logical sense really but it can happen. I gained a bit of face fat from medications but it’s all gone now. surround yourself with supportive loving and caring people, pick up on an old hobby or get into new one is my suggestion. ( this was originally commented on somewhere else but figured id leave it on here too)

    • Momotea

      681d

      Personally I couldn’t live without antipsychotics. I still hallucinate sometimes but not everyday like I used to. I’ve gone years with none. I understand being scared I would bring that up with your psychiatrist so you can go slow

    • Damuel

      681d

      Find god

      • connn

        674d

        @Damuel absolutely not.

    • jennybeebe

      682d

      Anti psychotics do have that weight gain feature at least some do. I'm on Loxapine and lorezapam for my issues and I lost weight

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion